# SDR DHL2005803536

- Difficulty date: November 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 5653048U1
- Condition: Broken
- Location: Lt Aileron
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 033548: LT IB AILERON BRACKET BROKEN (NR 2 HINGE) (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PAGE 1. REMOVED DAMAGED BRACKET IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW BRACKET IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D. FOR OPS CHECK SEE NR 038928.
